- About us
- Best Sellers
- All Categories
- Offer Zone
- Contact Us
Alerid 10 MG Tablet is a very effective and potent medication to treat allergic symptoms associated with Rhinitis and Utricaria.
Each tablet contains Cetirizine hydrochloride 5 mg and Phenylephrine hydrochloride 10 mg
Adults and children above (12 years of age)
One tablet twice daily and as prescribed by the doctor.
The tablet should be swallowed whole and not crushed or chewed.
SIDE EFFECTS :
Side effects may include headache, sleepiness, unusual tiredness and weakness, dry mouth, nausea or vomiting.
It is generally prescribed for the symptoms of Allergic rhinitis along with the symptoms of Utricaria.
Usage of alcohol is not recommended along with this medicine.
Not recommended for use in pregnant women unless necessary.
This medicine is not recommended for use in breastfeeding women.
Only logged in customers who have purchased this product may leave a review.